24 wks pregnant and Hypothyroid. Dizziness? Heart Palps?
I was just wondering if anyone else is pregnant (or has been recently) taking 50 mcg Synthroid (Levo didnt work for me) - down from 80 mcg about 6 mos ago. Wierd feelings - I know a lot of this is stress, 2 small kids and 9 weeks left of my Master's program.
Yet, I didn't take my Synth yesterday and felt a little better. Took it this AM and the dizziness and heart palps have returned. Should I go to the ER or just wait until this week's dr appt to get my levels checked? Thoughts?
Just an update - I did go to the ER and everything checked out fine, even the heart palps were nothing to be concerned about. I was low in Potassium though so they gave me a potassium pill and told me to cut out caffeine entirely.
I have a follow up w my endocrinologist in a few days and will not take the Synthroid until we get this straightened out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.